Metrics

From
An Approach to an Element of Order Number Zero in the Periodic System by T. G.M. Gerlitz and W. Walden International Journal of Physics. 2020, 8(4), 134-146 doi:10.12691/ijp-8-4-4
Views
2275
Html 2213
Abstract 62
06 November 2020 (publication date) through 04 December 2022 *
18.90 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2021
PDF430
Epub379
XML235
PPT0
Figures892
Tables85
Export: 1079
RIS324
BibTex420
Endnote335
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com